Article

Numerical Algorithms

, Volume 7, Issue 2, pp 391-410

Dyadic Hermite interpolants on a triangulation

  • Jean-Louis MerrienAffiliated withLaboratoire L.A.N.S., I.N.S.A.

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

Givenf and Δf on the vertices of a triangulation, we build an interpolating functionf by means of a subdivision algorithm. Infinite products of matrices are used to prove the convergence to aC 1 function for some classes of triangulations.

Keywords

Subdivision interpolation surface

AMS subject classification

41A05 41-04